American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 102 found      Go to page: 1 2 3 4

[31] Heikki J. K. Junnila and Hans-Peter A. Künzi. Ortho-bases and monotonic properties . Proc. Amer. Math. Soc. 119 (1993) 1335-1345. MR 1165056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] A. V. ArhangelЬskii and A. Bella. Cardinal invariants in remainders and variations of tightness . Proc. Amer. Math. Soc. 119 (1993) 947-954. MR 1185277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] S. Levi, R. Lucchetti and J. Pelant. On the infimum of the Hausdorff and Vietoris topologies . Proc. Amer. Math. Soc. 118 (1993) 971-978. MR 1165059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] N. V. Rao. Tight extensions of normed spaces . Proc. Amer. Math. Soc. 118 (1993) 641-644. MR 1152288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] H. Movahedi-Lankarani. On the inverse of Ma\~n\'e's projection . Proc. Amer. Math. Soc. 116 (1992) 555-560. MR 1111436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] J. C. Mayer, L. K. Mohler, L. G. Oversteegen and E. D. Tymchatyn. Characterization of separable metric ${\bf R}$-trees . Proc. Amer. Math. Soc. 115 (1992) 257-264. MR 1124147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Yoshio Tanaka. $\sigma$-hereditarily closure-preserving $k$-networks and $g$-metrizability . Proc. Amer. Math. Soc. 112 (1991) 283-290. MR 1049850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Howard H. Wicke and John M. Worrell. Characterizations of paracompactness and subparacompactness using star reducibility . Proc. Amer. Math. Soc. 111 (1991) 1119-1127. MR 1054164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] José M. Bayod and J. Martínez-Maurica. Subdominant ultrametrics . Proc. Amer. Math. Soc. 109 (1990) 829-834. MR 1015676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Yasunao Hattori. Congruence and dimension of nonseparable metric spaces . Proc. Amer. Math. Soc. 108 (1990) 1103-1105. MR 1000155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] H. Murat Tuncali. Analogues of Treybig's product theorem . Proc. Amer. Math. Soc. 108 (1990) 855-858. MR 931738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Hidenori Tanaka. Countable paracompactness of Pixley-Roy hyperspaces . Proc. Amer. Math. Soc. 108 (1990) 1115-1120. MR 969529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Alan Dow. Two classes of Fr\'echet-Urysohn spaces . Proc. Amer. Math. Soc. 108 (1990) 241-247. MR 975638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Mark Mandelkern. Metrization of the one-point compactification . Proc. Amer. Math. Soc. 107 (1989) 1111-1115. MR 991703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. Suzuki, K. Tamano and Y. Tanaka. $\kappa$-metrizable spaces, stratifiable spaces and metrization . Proc. Amer. Math. Soc. 105 (1989) 500-509. MR 933521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Alan Dow. An empty class of nonmetric spaces . Proc. Amer. Math. Soc. 104 (1988) 999-1001. MR 964886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Takesi Isiwata. Continuity of additive $\kappa$-metric functions and metrization of $\kappa$-metric spaces . Proc. Amer. Math. Soc. 104 (1988) 988-992. MR 964884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Roshdi Khalil. Best approximation in metric spaces . Proc. Amer. Math. Soc. 103 (1988) 579-586. MR 943087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Tatsuo Goto. Universal spaces for countable-dimensional metric spaces . Proc. Amer. Math. Soc. 103 (1988) 1290-1292. MR 955024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Ludvik Janos. Congruence and one-dimensionality of metric spaces . Proc. Amer. Math. Soc. 103 (1988) 1268-1270. MR 955020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] A. J. Jayanthan and V. Kannan. Spaces every quotient of which is metrizable . Proc. Amer. Math. Soc. 103 (1988) 294-298. MR 938686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] H. H. Hung. Another view of metrizability . Proc. Amer. Math. Soc. 101 (1987) 551-554. MR 908667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] José M. Bayod and J. Martínez-Maurica. Ultrametrically injective spaces . Proc. Amer. Math. Soc. 101 (1987) 571-576. MR 908671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Yukinobu Yajima. Products of a compact space and a metric space . Proc. Amer. Math. Soc. 101 (1987) 577-581. MR 908672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Gary Gruenhage. A note on Gul\cprime ko compact spaces . Proc. Amer. Math. Soc. 100 (1987) 371-376. MR 884482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Robert Williamson and Ludvik Janos. Constructing metrics with the Heine-Borel property . Proc. Amer. Math. Soc. 100 (1987) 567-573. MR 891165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Takesi Isiwata. Metrization of additive $\kappa$-metric spaces . Proc. Amer. Math. Soc. 100 (1987) 164-168. MR 883422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Robert Williamson and Ludvik Janos. A group-theoretic property of the Euclidean metric . Proc. Amer. Math. Soc. 98 (1986) 150-152. MR 848893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Aarno Hohti. A metric form of microtransitivity . Proc. Amer. Math. Soc. 97 (1986) 331-338. MR 835893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Zoltán T. Balogh. Topological spaces with point-networks . Proc. Amer. Math. Soc. 94 (1985) 497-501. MR 787901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 102 found      Go to page: 1 2 3 4